On extendable derivations

Tomasz Natkaniec

Abstract

n/a
Author Tomasz Natkaniec (FMPI / IM)
Tomasz Natkaniec,,
- Institute of Mathematics
Journal series, ISSN 0147-1937, (0 pkt)
Issue year2009
Vol34
No1
Pages207-214
Keywords in Englishadditive function, derivation, almost continuity, extendability, algebraically independent sets
Languageen angielski
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back